Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: 4 i-pills(Birth control pills)in a span of 2 months


 lover4200 - Mon Jan 05, 2009 3:08 pm

If a person has 4 i-pills(Birth control pills)in a span of 2 months, how bad it is for the health? and what would be the long term affects of it.?
& Now after last i-pill (that is after 1 weeks from last pill taken), dark brown vaginal discharge is coming.. is it something serious???
 Debbie Miller, RN - Fri Jan 09, 2009 9:47 pm

User avatar Hello,
This does not sound alarming to me but I am not familiar with i-pills. I assume you mean you just took a few isolated pills as opposed to a full course of them? If so, their effectiveness as a birth control is going to be limited.

If this is emergency contraception, it should not harm you but the large amount of hormones involved could affect your cycles and they might be more irregular.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us